Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Prolonged periods, heavy and painful, left arm pain. On implanon birth control. Treatment?

Hi, I m 18 years old and I ve had the implanon for over two years with many side effects. I ve been on my period now for more than 3 weeks and it has all of a sudden become very heavy and painful. I am also getting achy pains down my left side (my implanon is in my left arm ) I m starting to get really worried. Could you give me some advice please?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
implanon can cause side effects like pain abdomen, menstrual irregularities etc,
but as you are having continuous bleeding with severe pain better to consult gynecologist once to confirm the cause,
if the symptoms get subside with antispasmodics, antifibrinolytics it is good, if not you may have to go for removal of implanon and to choose some other contraceptive method.
take care.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor